EconPapers    
Economics at your fingertips  
 

Conservative Linear Difference Scheme for Rosenau-KdV Equation

Jinsong Hu, Youcai Xu and Bing Hu

Advances in Mathematical Physics, 2013, vol. 2013, 1-7

Abstract:

A conservative three-level linear finite difference scheme for the numerical solution of the initial-boundary value problem of Rosenau-KdV equation is proposed. The difference scheme simulates two conservative quantities of the problem well. The existence and uniqueness of the difference solution are proved. It is shown that the finite difference scheme is of second-order convergence and unconditionally stable. Numerical experiments verify the theoretical results.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AMP/2013/423718.pdf (application/pdf)
http://downloads.hindawi.com/journals/AMP/2013/423718.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlamp:423718

DOI: 10.1155/2013/423718

Access Statistics for this article

More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlamp:423718